Side Effects That May Arise If The Consumption Of Corticosteroid Drugs Is Prolonged To Treat Rheumatoid Arthritis?

information that I get from rheumatoid arthritis if it can recur up to 6 weeks more huh? I was given the drug methilprednisolone (sanexon) to suppress the immune system. Now, I want to know, may I take this medicine for weeks?

1 Answer:

Hello Lina, Thank you for the question.

Rheumatoid arthritis is a long-term joint inflammation condition caused by the immune system that attacks the tissues that make up the joint. As a result, patients can experience symptoms such as joint pain, joint swelling, joint redness, joint stiffness. These symptoms can improve but later can recur. The duration of this recurrence is quite varied in each person. Treatment given by doctors aims to relieve inflammation and prevent worsening of the disease; usually the drugs given can be in the form of antirheumatic drugs (disease modifying antirheumatic drugs), non-steroidal anti-inflammatory drugs, and corticosteroid drugs. Surgery can be recommended by a doctor if joint damage has occurred.

In determining treatment for someone, the doctor must have weighed the risks and benefits. Consuming corticosteroids in the long run can indeed cause a number of side effects. However, if the benefits of using this drug outweigh the risks of side effects, then you can use this medicine as long as it is in accordance with the doctor's recommendations and does not stop taking the drug carelessly. If you are still in doubt, please consult with your intern doctor who is treating you so that you receive a more complete and directed explanation.

In the meantime, if symptoms recur, you can take the following recommendations:

 limit your physical activity to rest by simply doing a cold compress on a painful joint multiply the consumption of foods containing omega 3. Hopefully this information helps you.

: by

Related Question

Still Feeling Nauseous With Decreased Appetite After Recovering From Typhus?

Still Feeling Nauseous With Decreased Appetite After Recovering From Typhus?

(1 year ago)

Good Morning Doctor. My Doctor Want to Ask a Doctor? I Have Only Recovered From Typoid Symptoms Or Symptoms, But Why My Doctor Is Nauseous Nausea, Eating Reduces After Infusion, Af...

Swelling On The Right Thigh And Pain.?

Swelling On The Right Thigh And Pain.?

(1 year ago)

assalamuallaikum, I want to ask, my thighs are slightly swollen on the right and slightly swollen above my right knee, but I do not feel pain in that area, can I say the symptoms o...

Causes Of Nausea During Meals And After Meals?

Causes Of Nausea During Meals And After Meals?

(1 year ago)

Afternoon, I want to ask a question. Every time I eat, why do I feel nauseous? Only when I eat or after eating do I feel nauseous. I wonder why...

Leave a Reply

Your email address will not be published. Required fields are marked *